IDEAS home Printed from
   My bibliography  Save this article

Generalized Rank Estimates For An Autoregressive Time Series: A U-Statistic Approach


  • J. Terpstra


  • M. Rao



No abstract is available for this item.

Suggested Citation

  • J. Terpstra & M. Rao, 2001. "Generalized Rank Estimates For An Autoregressive Time Series: A U-Statistic Approach," Statistical Inference for Stochastic Processes, Springer, vol. 4(2), pages 155-179, May.
  • Handle: RePEc:spr:sistpr:v:4:y:2001:i:2:p:155-179 DOI: 10.1023/A:1017933427540

    Download full text from publisher

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    1. Marc Hallin & Bas Werker, 1998. "Optimal testing for semiparametric autoregressive models: from Gaussian Lagrange multipliers to regression rank scores and adaptive tests," ULB Institutional Repository 2013/2221, ULB -- Universite Libre de Bruxelles.
    2. Hallin, Marc & Puri, Madan L., 1991. "Time series analysis via rank order theory: Signed-rank tests for ARMA models," Journal of Multivariate Analysis, Elsevier, vol. 39(1), pages 1-29, October.
    3. Marc Hallin & Jana Jureckova, 1999. "Optimal tests for autoregressive models based on autoregression rank scores," ULB Institutional Repository 2013/2089, ULB -- Universite Libre de Bruxelles.
    4. Dinh Tuan, Pham, 1986. "The mixing property of bilinear and generalised random coefficient autoregressive models," Stochastic Processes and their Applications, Elsevier, vol. 23(2), pages 291-300, December.
    5. Marc Hallin & Guy Melard, 1988. "Rank-based tests for randomness against first-order serial dependence," ULB Institutional Repository 2013/2015, ULB -- Universite Libre de Bruxelles.
    6. Bernard Garel & Marc Hallin, 1999. "Rank-Based Autoregressive Order Identification," ULB Institutional Repository 2013/127976, ULB -- Universite Libre de Bruxelles.
    Full references (including those not matched with items on IDEAS)


    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.

    Cited by:

    1. Terpstra, Jeffrey T. & Rao, M. Bhaskara, 2002. "On the asymptotic distribution of a multivariate GR-estimate for a VAR(p) time series," Statistics & Probability Letters, Elsevier, vol. 60(2), pages 219-230, November.


    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:sistpr:v:4:y:2001:i:2:p:155-179. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.